کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
1263032 971931 2015 7 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Amalgamated algebras along an ideal defined by Gaussian condition
ترجمه فارسی عنوان
جبرهای متحد در امتداد یک ایده که توسط شرایط گاوسی تعریف شده است
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه شیمی شیمی (عمومی)
چکیده انگلیسی

Let f : A → B be a ring homomorphism and J be an ideal of B. In this paper, we investigate the transfer of Gaussian property to the amalgamation of A with B along J with respect to f (denoted by A ⋈ fJ), introduced and studied by D’Anna, Finocchiaro and Fontana in 2009.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Taibah University for Science - Volume 9, Issue 3, July 2015, Pages 373–379
نویسندگان
, ,